# SDR CA151006019

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emergency Exit
- Part time: 14,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR FOUND A CRACK AT THE SWITCH BRACKET ON THE RT AFT EMERGENCY EXIT DOOR. SEE ATTACHMENT FOR DETAILS.
